CSpace

Browse/Search Results:  1-9 of 9 Help

Selected(0)Clear Items/Page:    Sort:
MULTISCALE ALGORITHMS AND COMPUTATIONS FOR THE TIME-DEPENDENT MAXWELL-SCHRODINGER SYSTEM IN HETEROGENEOUS NANOSTRUCTURES 期刊论文
SIAM JOURNAL ON SCIENTIFIC COMPUTING, 2019, 卷号: 41, 期号: 2, 页码: A1091-A1120
Authors:  Ma, Chupeng;  Cao, Liqun;  Lin, Yanping
Favorite  |  View/Download:3/0  |  Submit date:2020/01/10
Maxwell-Schrodinger system  homogenization method  multiscale asymptotic expansion  finite element method  
Error estimates of Crank-Nicolson Galerkin method for the time-dependent Maxwell-Schrodinger equations under the Lorentz gauge 期刊论文
IMA JOURNAL OF NUMERICAL ANALYSIS, 2018, 卷号: 38, 期号: 4, 页码: 2074-2104
Authors:  Ma, Chupeng;  Cao, Liqun;  Lin, Yanping
Favorite  |  View/Download:8/0  |  Submit date:2019/01/11
error estimates  Crank-Nicolson  Galerkin method  Maxwell-Schrodinger  
Error estimates of Crank-Nicolson Galerkin method for the time-dependent Maxwell-Schrodinger equations under the Lorentz gauge 期刊论文
IMA JOURNAL OF NUMERICAL ANALYSIS, 2018, 卷号: 38, 期号: 4, 页码: 2074
Authors:  Ma, Chupeng;  Cao, Liqun;  Lin, Yanping
Favorite  |  View/Download:2/0  |  Submit date:2019/12/31
AN APPROXIMATE ALGORITHM TO SOLVE LINEAR SYSTEMS BY MATRIX WITH OFF-DIAGONAL EXPONENTIAL DECAY ENTRIES 期刊论文
INTERNATIONAL JOURNAL OF NUMERICAL ANALYSIS AND MODELING, 2018, 卷号: 15, 期号: 3, 页码: 340
Authors:  Chang, Qiangshun;  Lin, Yanping;  Xu, Shuzhan
Favorite  |  View/Download:2/0  |  Submit date:2019/12/31
AN APPROXIMATE ALGORITHM TO SOLVE LINEAR SYSTEMS BY MATRIX WITH OFF-DIAGONAL EXPONENTIAL DECAY ENTRIES 期刊论文
INTERNATIONAL JOURNAL OF NUMERICAL ANALYSIS AND MODELING, 2018, 卷号: 15, 期号: 3, 页码: 340-352
Authors:  Chang, Qiangshun;  Lin, Yanping;  Xu, Shuzhan
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Linear equation  numerical solution  sub-linear system  decomposition  
MULTISCALE ASYMPTOTIC METHOD FOR MAXWELL'S EQUATIONS IN COMPOSITE MATERIALS 期刊论文
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2010, 卷号: 47, 期号: 6, 页码: 4257-4289
Authors:  Cao, Liqun;  Zhang, Ya;  Allegretto, Walter;  Lin, Yanping
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Maxwell's equations  homogenization  multiscale asymptotic expansion  composite materials  edge element  
Multiscale asymptotic expansion for second order parabolic equations with rapidly oscillating coefficients 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 2008, 卷号: 20, 期号: 3, 页码: 543-576
Authors:  Allegretto, Walter;  Cao, Liqun;  Lin, Yanping
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
homogenization  asymptotic expansion  parabolic equation with rapidly oscillating coefficients  boundary layer  finite element method  linear system of differential equation with real periodic coefficients  
Asymptotic expansions and Richardson extrapolation of approximate solutions for second order elliptic problems on rectangular domains by mixed finite element methods 期刊论文
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2006, 卷号: 44, 期号: 3, 页码: 1122-1149
Authors:  Fairweather, Graeme;  Lin, Qun;  Lin, Yanping;  Wang, Junping;  Zhang, Shuhua
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
second order elliptic problems  mixed finite element methods  asymptotic expansions  interpolation postprocessing  a posteriori error estimators  
无痛微积分 期刊论文
河北科技大学学报, 2005, 卷号: 026, 期号: 004, 页码: 265
Authors:  林群;  仇计清;  郭彦平;  冯黎波
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10